# SDR REXA2017103101137

- Difficulty date: October 31, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 21,399 hours, 20,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928V17023
- Condition: Burned Out
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRY FLOOR LEVEL EMERGENCY FLOODLIGHT COVER DEGRADED + LAMP BURNT. R&R FLOOR LEVEL EMERGENCY FLOOD LIGHT COVER + RE-LAMPED IAW AMM 33-51-19. OPS CHECK GOOD. P/N BC5-0393-103 / PN 6100928V17023.
